Alert archive / Washington / Wind Advisories in 2014
Wind Advisory 26, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Dec 8, 2014, 3:50 AM PST for San Juan County, Washington. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2014, 3:50 AM PST (11:50 UTC)
- Expired
- Dec 9, 2014, 1:00 PM PST
- In force
- 33 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 11.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165 WWUS76 KSEW 081150 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 350 AM PST MON DEC 8 2014 WAZ516-517-090000- /O.NEW.KSEW.WI.Y.0026.141208T1150Z-141209T2000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 350 AM PST MON DEC 8 2014 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TUESDAY. * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH...NEAH BAY. * TIMING...SOUTHEAST WIND WILL RISE TODAY THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. * WIND...SOUTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ001-503-506-510-090000- /O.NEW.KSEW.WI.Y.0026.141209T0000Z-141209T2000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 350 AM PST MON DEC 8 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST TUESDAY. * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL RISE TONIGHT AND PEAK TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. * WIND...SOUTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$
6 follow-up statements
910 WWUS76 KSEW 081956 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1156 AM PST MON DEC 8 2014 WAZ516-517-090530- /O.NEW.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 1156 AM PST MON DEC 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH FOR THE NORTH AND CENTRAL WASHINGTON COAST...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ001-503-506-510-090530- /O.NEW.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ /O.CON.KSEW.WI.Y.0026.141209T0000Z-141209T2000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 1156 AM PST MON DEC 8 2014 ...WIND ADVISORY REMAINS IN EFFECT FOR ADMIRALTY INLET NORTHWARD FROM 4 PM THIS AFTERNOON TO NOON PST TUESDAY... ...HIGH WIND WATCH IN EFFECT FOR ADMIRALTY INLET NORTHWARD FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAM GAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WEATHER.GOV/SEATTLE MERCER
647 WWUS76 KSEW 082003 AAA NPWSEW URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SEATTLE WA 1203 PM PST MON DEC 8 2014 WAZ516-517-090530- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 1203 PM PST MON DEC 8 2014 ...CORRECTED TYPO... ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH... EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ001-503-506-510-090530- /O.CON.KSEW.WI.Y.0026.141209T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 1203 PM PST MON DEC 8 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
026 WWUS76 KSEW 090457 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 857 PM PST MON DEC 8 2014 WAZ516-517-091300- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 857 PM PST MON DEC 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH... EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ001-503-506-510-091300- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 857 PM PST MON DEC 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL RISE THROUGH TONIGHT AND PEAK EARLY TUESDAY MORNING. WINDS WILL EASE TUESDAY AFTERNOON. ANOTHER BOUT OF STRONG WINDS WILL DEVELOP TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY MORNING...THEN EASING. WINDS WILL INCREASE TUESDAY NIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH... EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TUESDAY NIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
915 WWUS76 KSEW 091206 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 406 AM PST TUE DEC 9 2014 WAZ516-517-100030- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 406 AM PST TUE DEC 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH... EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ001-503-506-510-100030- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 406 AM PST TUE DEC 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH... EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
107 WWUS76 KSEW 091521 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 721 AM PST TUE DEC 9 2014 WAZ516-517-092015- /O.UPG.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.NEW.KSEW.HW.W.0010.141209T1521Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 721 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...STRONG SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. A SECOND SYSTEM WILL BRING ANOTHER PERIOD OF STRONG WINDS TONIGHT THROUGH WEDNESDAY AFTERNOON. * WIND...SOUTH TO SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 70 MPH THIS MORNING...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES...ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-092015- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 721 AM PST TUE DEC 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WEATHER.GOV/SEATTLE MERCER
662 WWUS76 KSEW 091551 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 751 AM PST TUE DEC 9 2014 WAZ001-503-510-092115- /O.UPG.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.EXB.KSEW.HW.W.0010.000000T0000Z-141209T2100Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...PORT TOWNSEND...PORT LUDLOW 751 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...WESTERN WHATCOM...THE SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS WILL DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 65 MPH THROUGH MIDDAY...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES... ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-517-092115- /O.CON.KSEW.HW.W.0010.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 751 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...STRONG SOUTHEAST WIND WILL CONTINUE THIS MORNING... THEN EASE THIS AFTERNOON. A SECOND SYSTEM WILL BRING ANOTHER PERIOD OF STRONG WINDS TONIGHT THROUGH WEDNESDAY AFTERNOON. * WIND...SOUTH TO SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 70 MPH THIS MORNING...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES... ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ506-092115- /O.EXT.KSEW.WI.Y.0026.000000T0000Z-141209T2100Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ WESTERN SKAGIT COUNTY- INCLUDING THE CITIES OF...MOUNT VERNON...ANACORTES... SEDRO-WOOLLEY...BURLINGTON 751 AM PST TUE DEC 9 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN SKAGIT COUNTY. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WEATHER.GOV/SEATTLE MERCER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Dec 8, 3:37 AM PST, 13 minutes earlier.
Area forecast discussion, Dec 8, 3:37 AM PST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
337 AM PST MON DEC 8 2014
.SYNOPSIS...A WEAKENING FRONT WILL MOVE THROUGH THE AREA THIS
MORNING. A PERIOD OF WET WEATHER IS ON TAP FROM MONDAY AFTERNOON
THROUGH THE MIDDLE OF THE WEEK. THE HEAVIEST RAIN WILL FALL IN THE
OLYMPIC MOUNTAINS...ALONG THE COAST AND HOOD CANAL...AND IN THE
NORTH CASCADES. IT WILL BE WINDY AT TIMES ALONG THE COAST AND IN THE
NORTH INTERIOR.
&&
.SHORT TERM...A PAIR OF WET PACIFIC FRONTAL SYSTEMS WILL BRING RAIN
AND WINDY CONDITIONS TO WESTERN WA TONIGHT THROUGH WEDNESDAY.
RAIN WILL INCREASE ALONG THE COAST TONIGHT AS THE FIRST SYSTEM
ARRIVES. STRONG S/SW FLOW WILL BRING A PLUME OF MOISTURE TO THE AREA
WITH HEAVY RAIN FALLING ALONG THE COAST...OLYMPICS AND NORTH
CASCADES. THE AIR MASS WILL REMAIN WARM WITH SNOW LEVELS AT
6000-7000 FT. AFTER A BRIEF BREAK TUE NIGHT...THE NEXT SYSTEM WILL
ARRIVE ON WEDNESDAY FOR ANOTHER ROUND OF HEAVY RAIN AT THE COAST AND
IN THE MOUNTAINS. 48-HOUR PRECIP TOTALS ENDING WEDNESDAY AFTERNOON
RANGE FROM 10-13 INCHES IN THE OLYMPICS AND 5-9 INCHES IN THE NORTH
CASCADES. HEAVY PRECIP DURING THIS PERIOD IS LEADING TO HYDRO
CONCERNS. A FLOOD WATCH IS IN EFFECT FOR MASON COUNTY...AND A
HYDROLOGIC OUTLOOK REMAINS IN EFFECT FOR THE REST OF THE CWA. PRECIP
TOTALS ARE LESS IN THE CENTRAL CASCADES...ON THE ORDER OF 2-4
INCHES. FOR THE LOWLANDS...EXPECT UP TO 5 INCHES ALONG THE COAST
WITH 1-2 INCHES IN THE INTERIOR.
A WIND ADVISORY IS IN EFFECT FOR THE COAST AND NORTH INTERIOR AS THE
FIRST SURFACE LOW /970 MB/ TRACKS NE TOWARD HAIDA GWAII. WINDS WILL
PEAK EARLY TUE MORNING...THEN EASE BY THE AFTERNOON. THE NEXT LOW ON
WED IS A LITTLE DEEPER /962 MB/ WITH A SIMILAR TRACK. BUT HIGH WIND
IS POSSIBLE FOR THE COAST AND NORTH INTERIOR WITH THIS SECOND
SYSTEM.
STEADY HEAVY RAIN WILL SHIFT SOUTH TOWARD CALIFORNIA WEDNESDAY NIGHT
AS AN UPPER LEVEL TROUGH DIGS OFFSHORE. AN UPPER LEVEL SHORTWAVE
TROUGH WILL CROSS WESTERN WA ON THURSDAY FOR ADDITIONAL SHOWERS
ACROSS THE AREA. THE AIR MASS WILL BE COOLER BY THEN WITH SNOW
LEVELS LOWERING TO AROUND 4000 FT. 33
.LONG TERM...LONG WAVE TROUGHING OVER THE WEST COAST WILL LEAD TO
COOLER WEATHER ACROSS WESTERN WA ON FRI...WITH JUST ISOLATED TO
SCATTERED SHOWERS EXPECTED. THIS TROUGH WILL EXIT FRI NIGHT AS A
HIGH AMPLITUDE RIDGE MOVES INLAND. SO THE START OF THE WEEKEND IS
LOOKING PRETTY DRY AT THIS POINT. THIS RIDGE AXIS WILL THEN SHIFT
INTO EASTERN WA SAT NIGHT AS OUR NEXT COLD FRONT ARRIVES. THIS
SYSTEM MAY BRING RAIN TO THE AREA SUN AFTERNOON OR EVENING. 33
&&
.HYDROLOGY...HEAVY RAIN IN THE MOUNTAINS IS LOOKING LIKELY TONIGHT
THROUGH WEDNESDAY. A SERIES OF WAVES IN VERY MOIST SOUTHWEST FLOW
ALOFT WILL BRING HEAVY RAIN TO THE COAST...THE OLYMPICS...AND THE
NORTH CASCADES. MODEL SUGGEST UP TO FIVE INCHES OF RAIN WILL FALL ON
THE COAST AND 10-13 INCHES WILL FALL IN THE OLYMPICS. 5-9 INCHES
WILL FALL OVER THE NORTH CASCADES WITH AMOUNTS TAPERING IN THE
CASCADES FARTHER SOUTH. THESE ARE IMPRESSIVE RAINFALL TOTALS AND IF
CORRECT WILL CAUSE RIVER FLOODING.
THE RAIN FORECAST FOR THE COAST AND OLYMPICS WOULD LIKELY CAUSE THE
SKOKOMISH RIVER TO FLOOD...POSSIBLY TO ITS MAJOR FLOOD STAGE. A
FLOOD WATCH IS EFFECT FOR MASON COUNTY AS THE SKOKOMISH RIVER COULD
HIT MINOR FLOOD STAGE LATE TONIGHT OR TUESDAY MORNING. OTHER OLYMPIC
MOUNTAIN RIVERS INCLUDING THE BOGACHIEL...ELWHA...AND SATSOP RIVERS
COULD ALSO FLOOD. IN THE NORTH CASCADES...RIVERS FROM THE NOOKSACK
TO THE STILLAGUAMISH...INCLUDING THE SKAGIT...COULD FLOOD. FLOODING
WOULD PROBABLY START AROUND TUESDAY WITH CRESTS ON WEDNESDAY OR
THURSDAY.
FORECAST RAINFALL IN THE CENTRAL CASCADES DOES NOT SEEM LIKE ENOUGH
TO CAUSE FLOODING ON RIVERS FROM ABOUT THE SKYKOMISH SOUTH. HOWEVER
EXPERIENCE SHOWS ACTUAL RAINFALL AMOUNTS AND LOCATIONS CAN DIFFER
SIGNIFICANTLY FROM FORECASTS MADE 2-4 DAYS AHEAD. A HYDROLOGIC
OUTLOOK STATEMENT HIGHLIGHTS THE THREAT OF FLOODING OVER NEARLY ALL
OF WESTERN WASHINGTON.
THE SNOW LEVEL WILL BE QUITE HIGH FOR MOST OF THIS EVENT...ABOVE
7000 FEET. THIS MEANS NEARLY ALL THE MOUNTAINS WILL BE GETTING RAIN
RATHER THAN SNOW. BY THURSDAY NIGHT AND FRIDAY THE SNOW LEVEL WILL
FALL TO 3000-4000 FEET SO THAT MOST OF THE PRECIPITATION IS SNOW
SHOWERS IN THE MOUNTAINS. THE THREAT OF FLOODING WILL BE OVER BY THE
END OF THE WEEK.
&&
.AVIATION...WEAKENING FRONT DISSIPATING OVER THE AREA TODAY. MUCH
STRONGER FRONT ARRIVING LATER TONIGHT INTO TUESDAY. SOUTHWESTERLY
FLOW ALOFT BECOMING STRONG LATE TONIGHT INTO TUESDAY. AIR MASS
STABLE.
CEILINGS AOA 5000 FEET OVER THE INTERIOR EARLY THIS MORNING WITH
SLIGHTLY LOWER CEILINGS ALONG THE COAST THIS MORNING. LITTLE CHANGE
TODAY. RAIN MOVING INTO THE AREA TONIGHT WITH CEILINGS LOWERING DOWN
INTO THE 3500-5000 FOOT RANGE WITH CEILINGS LOWERING ALONG THE COAST
INTO THE 2000-3000 FOOT RANGE WITH VISIBILITIES 3-5SM IN MODERATE TO
HEAVY RAIN AFTER MIDNIGHT.
KSEA...CEILINGS AOA 5000 FEET. EAST-SOUTHEAST WINDS 6 TO 10 KNOTS
BECOMING SOUTHEAST 10 TO 15 KNOTS TUESDAY MORNING. FELTON
&&
.MARINE...A WEAK FRONT WILL DISSIPATE OVER THE INLAND WATERS TODAY.
A SERIES OF STRONG FRONTS WILL MOVE THROUGH THE AREA MONDAY NIGHT
THROUGH WEDNESDAY WITH GALE FORCE WINDS OVER THE COASTAL
WATERS...ENTRANCES TO THE STRAIT...ADMIRALTY INLET AND THE NORTHERN
INLAND WATERS BEGINNING LATER TODAY AND CONTINUING AT LEAST INTO
TUESDAY WITH SMALL CRAFT ADVISORY WINDS IN THE PUGET SOUND. AT THIS
POINT IT LOOKS LIKE THERE WILL BE A SHORT BREAK IN THE WINDS BETWEEN
SYSTEMS TUESDAY NIGHT WITH ANOTHER ROUND OF GALES LATE TUESDAY NIGHT
INTO WEDNESDAY. WINDS WILL EASE WEDNESDAY NIGHT BEHIND THE FRONT. A
WEAKENING 990 MB LOW WILL MOVE THROUGH THE WATERS ON THURSDAY. WEAK
HIGH PRESSURE WILL BUILD OVER THE WATERS ON FRIDAY. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES IN EFFECT FOR PORTIONS OF WESTERN WA.
WIND ADVISORY NORTH AND CENTRAL COAST...WESTERN
WHATCOM...WESTERN SKAGIT...ADMIRALTY INLET...SAN JUANS.
PZ...GALE WARNING COAST...ENTRANCES TO THE STRAIT...ADMIRALTY INLET
AND CAMANO ISLAND TO POINT ROBERTS.
SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL.
SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 3:08 AM PST | Gale Warning | SEW | 63 hr | |
| Dec 8, 3:08 AM PST | Small Craft Advisory for Rough Bar | SEW | 5 days | |
| Dec 8, 3:08 AM PST | Small Craft Advisory | SEW | 47 hr | |
| Dec 8, 8:54 AM PST | Gale Warning | SEW | 30 hr | |
| Dec 8, 8:54 AM PST | Storm Warning | SEW | 27 hr | |
| Dec 8, 11:56 AM PST | High Wind Watch | SEW | San Juan | 27 hr |
| Dec 8, 2:33 PM PST | Coastal Flood Advisory | SEW | San Juan | 21 hr |
Nearby
Wind Advisories in Washington, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.